# SDR DALA2023032602318

- Difficulty date: March 25, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION ON FLOOR SUPPORTS BTW STA Y=148 TO STA Y= 200 AND BTW X=-43 TO X=-54. CORRECTIVE ACTION: FLOOR SUPPORTS BTW STA Y=148 TO STA Y= 200 AND BTW X=-43 TO X=-54 WERE REPLACED PER B717-200 SRM 51-41-02-0G. (LP 2686942)
